# SDR AALA201609069021

- Difficulty date: September 1, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 51,630 hours, 24,148 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, ECAM FUEL CENTER TANK PUMP 2 LOW PRESSURE.  REPLACED PRESSURE SWITCH 40QA AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 28-21-15.
